# SDR FDKA200802076

- Difficulty date: February 21, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 17,405 hours, 15,775 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1246
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 17,418 hours, 15,788 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6185 MCO-PNS (1545 PHX LCL) EN ROUTE TO PNS AIRCRAFT DIVERTED TO TLH DUE TO BAG SMOKE WARNING IN EICAS IN FLIGHT.  MX REMOVED AND REPLACED SMOKE DETECTOR, SMOKE DETECTOR RELAY, AND FAN RELAY.
